MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC. ENROUTE NEUROPROTECTION SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

SILK ROAD MEDICAL, INC. ENROUTE NEUROPROTECTION SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Brain Injury (2219); Patient Problem/Medical Problem (2688)
Date of Event 10/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have lead to the adverse event reported.Complaints will continue to be monitored for any trends.On 17dec2019 silk road medical contacted osb to inform them of medical device reports that were not reported within the mandatory reporting timeframe.It is noted here, per fda's request, that this mdr was identified as part of a complaint handling remediation effort associated with capa-(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a transcarotid revascularization procedure on (b)(6) 2016.It was reported that the patient experienced an ipsilateral stroke and aphasia on the evening of tcar procedure.An mri was performed which found a small left frontal cortical infarction.A neuro consultation was performed, in which speech therapy and physical therapy were recommended.No additional details were provided.

Brand Name
ENROUTE NEUROPROTECTION SYSTEM
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
SILK ROAD MEDICAL, INC.
1213 innsbruck dr.
sunnyvale CA 94089
MDR Report Key9639676
Report Number3014526664-2020-00032
Device Sequence Number11459135
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744(17)170808(10)200594
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2017
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number200594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2016
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;